# SDR GTIA2019102854730

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 52,398 hours, 24,223 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKES SYS 2 FAULT ON CLIMB-PERFORMED T/D PER TSM 32-42-00-810-929 BSCU-2 FAULTED R/R BSCU REF AMM 32-42-34 PERFORMED BITE TEST REF AMM 32-46-00-740-003 PERFORMED OPS CHECK OF ALT BRAKINGREF AMM 32-43-00-710-001 OPS CHECK OF NORMAL BRAKING SYSTEM REF AMM 32-42-00-710-001 ALL PARAMETERS NORMAL PERFORMED LAND CAT III TEST REF AMM 22-97-00ALL TEST PASS ALL PARAMETERS NORMAL NO FAULTS NOTED OK'D FOR CONTINUED SERVICE
